# SDR SCNA99571

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1910 - 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LAV AND GALLEY SUPPORT NUT CLIP HOLE WAS FOUND TO BE CORRODED AT STA 1910 TO 2007 X PLUS 52.  REMOVED GALLEY SUPPORT AND INSTALLED NEW SUPPORT IAW 513501.
